Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 132, NWS Shreveport, LA

May 9, 2021Angelina County, Sabine County, San Augustine County, Texas; Sabine Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at May 9, 2021, 6:23 PM CDT for Angelina County, Sabine County, San Augustine County, Texas; Sabine Parish, Louisiana. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2021, 6:23 PM CDT (23:23 UTC)
Expired
May 9, 2021, 7:30 PM CDT
In force
67 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sabine Parish, LA, Angelina County, TX, Sabine County, TX, San Augustine County, TX

The radar

The Ft Polk radar (KPOE), 92 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 6:45 PM CDTHAIL 0.88Florien, LANICKEL SIZE HAIL FELL IN FLORIEN.
May 9, 6:50 PM CDTTSTM WND DMGPineland, TXTREES AND POWER LINES DOWN IN AND NEAR PINELAND.
May 9, 6:57 PM CDTTSTM WND DMGHemphill, TXA COUPLE OF TREES AND POWER LINES WERE DOWNED IN HEMPHILL. A TREE WAS DOWNED ON HIGHWAY 103. TREES WERE ALSO DOWNED ON HIGHWAY 87 SOUTH ABOUT 4 MILES SOUTH OF HEMPHILL, AS WELL AS IN THE PENDLETON HARBOR AND INDIAN MOUND COMMUNITIES. A TREE WAS DOWNED IN THE S

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 1:14 PM CDTSevere Thunderstorm WatchSPC8 hr
May 9, 5:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
853 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
490 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WUUS54 KSHV 092323
SVRSHV
LAC085-TXC005-403-405-100030-
/O.NEW.KSHV.SV.W.0132.210509T2323Z-210510T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
623 PM CDT Sun May 9 2021

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Southern Sabine Parish in northwestern Louisiana...
  Southeastern Angelina County in eastern Texas...
  Southern San Augustine County in eastern Texas...
  Sabine County in eastern Texas...

* Until 730 PM CDT.

* At 623 PM CDT, severe thunderstorms were located along a line 
  extending from near Rosevine to 10 miles south of Macune to 9 
  miles northwest of Rockland, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Milam, Hemphill, Pineland, Rosevine, Zavalla, Florien, Fisher,
  Broaddus, Fairmount, Mount Carmel, Bronson, McElroy, Negreet,
  Yellowpine, Columbus, Dolan and Chinaquapin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3109 9463 3125 9436 3123 9433 3126 9434
      3154 9403 3154 9324 3136 9324 3136 9339
      3128 9344 3128 9353 3117 9358 3116 9391
      3103 9447
TIME...MOT...LOC 2322Z 277DEG 28KT 3145 9403 3127 9415 3110 9450 

HAIL...1.00IN
WIND...60MPH
 
$$

15
1 follow-up statement
816 
WWUS54 KSHV 100012
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
712 PM CDT Sun May 9 2021

TXC005-405-100021-
/O.CAN.KSHV.SV.W.0132.000000T0000Z-210510T0030Z/
Angelina TX-San Augustine TX-
712 PM CDT Sun May 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANGELINA AND
SOUTHERN SAN AUGUSTINE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
eastern Texas. A Severe Thunderstorm Watch also remains in effect
until 100 AM CDT for northwestern Louisiana.

LAT...LON 3128 9395 3153 9373 3154 9324 3136 9324
      3136 9339 3128 9344 3128 9353 3117 9358
      3116 9391 3113 9403
TIME...MOT...LOC 0011Z 262DEG 36KT 3143 9352 3118 9374 

$$

LAC085-TXC403-100030-
/O.CON.KSHV.SV.W.0132.000000T0000Z-210510T0030Z/
Sabine LA-Sabine TX-
712 PM CDT Sun May 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN SABINE PARISH IN NORTHWESTERN LOUISIANA AND SOUTHEASTERN
SABINE COUNTIES...

At 711 PM CDT, severe thunderstorms were located along a line
extending from 9 miles south of Many to 6 miles north of Mayflower,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Milam, Hemphill, Pineland, Browndell, Florien, Fisher, Negreet,
Fairmount, Mount Carmel, Yellowpine and Columbus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3128 9395 3153 9373 3154 9324 3136 9324
      3136 9339 3128 9344 3128 9353 3117 9358
      3116 9391 3113 9403
TIME...MOT...LOC 0011Z 262DEG 36KT 3143 9352 3118 9374 

HAIL...1.00IN
WIND...60MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:01 PM CDT, 22 minutes earlier.

Area forecast discussion, May 9, 6:01 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
601 PM CDT Sun May 9 2021

.UPDATE.../This Evening and Tonight/

Convection across our southern areas still looks strong, with
sufficient instability in place across N Central LA to continue
the threat for severe storms. As such, Severe Thunderstorm Watch
160 has been issued to cover the remainder of our parishes in N
Central LA. /12/

&&

.PREV DISCUSSION... /issued 420 PM CDT Sun May 9 2021/

UPDATE.../Late This Afternoon through Tonight/

Quick update to add Angelina, San Augustine, and Sabine Counties
into Severe Thunderstorm Watch #157. Strong to severe convection
will be threatening these areas over the next few hours. /12/

PREV DISCUSSION... /issued 256 PM CDT Sun May 9 2021/

SHORT TERM.../Tonight through Monday Night/

Severe weather conditions wind down tonight, however, the main
hazard will then evolve into a heavy rain threat, especially south
of the I-20 corridor. With the frontal boundary slowing down as it
approaches our southern zones, the potential for isolated flash
flooding increases as it focuses moisture over Deep East Texas
into Central Louisiana. That moisture includes well above average
precipitable water values of at least 1.5 inches or more. What
limits the magnitude of the flash flooding threat for tonight
involves the eventual progression of the frontal boundary, which
may prevent storms from training over the same areas. The WPC has
a Day 1 slight risk for excessive rainfall of 2 to 3 inches (with
isolated higher amounts possible) over most of the Ark-La-Tex with
the latest update trending the risk area further south. While the
flash flooding threat for tonight remains isolated, all rainfall
from today reduces soil capacity for the additional rainfall
arriving tomorrow and Tuesday, boosting the likelihood of Flash
Flood Watch issuance after tonight.

As the frontal boundary will linger over our area tonight, this
bisection of air masses will produce a gradient of low
temperatures ranging from the lower-50s north of the I-30 corridor
to the upper-60s in Deep East Texas and Central Louisiana. This
gradient of temperatures also continues into tomorrow with
precipitation moderating the diurnal curve to a range of highs in
the upper-60s to upper-70s. This second round of precipitation
will develop along the frontal boundary, still lingering near the
I-20 corridor on Monday afternoon, and continue through the night
to keep temperatures mostly near average in the mid-50s to low-
60s. /16/

LONG TERM.../Tuesday through Sunday/

By Tuesday morning, the cold front should have slipped S of the
region into SE TX/S LA, although the cool post-frontal air mass will
remain shallow, with periods of overrunning becoming enhanced by
weak perturbations aloft that will begin to eject NE across Cntrl
and E TX ahead of shortwave troughing that will shift E into the
Cntrl Plains and dampen. H850 troughing is progged to be over
portions of SE Ok/Nrn sections of SW AR to start the period, but
should begin to lift back N away from the area in response to the
increased overrunning, with weak shortwave perturbations in the WSW
flow aloft yielding an increase in slightly elevated convection as
it begins to spread ENE into much of the region. Given some
uncertainties with regards to timing of the convection, have delayed
categorical pops until the afternoon for much of the area, although
overall intensity and amounts are still in question given the lack
of a more significant LLJ and low level focusing mechanism. However,
should rainfall rates be high enough especially over areas that
could receive locally heavy rainfall this afternoon and evening from
the deeper convection ahead of the approaching cold front, then
localized flooding will be a possibility over those areas,
especially as the rains continue into Tuesday night and Wednesday
morning.

A second shortwave trough translating ESE out of the Rockies and
into the Plains Wednesday should amplify slightly enough such that a
deep wedge of drier air will begin to advect SE through the region,
thus diminishing the convection from NW to SE during the day. Post-
frontal stratus will linger though, maintaining abnormally cool
temps until a warming trend commences Thursday as cigs lift and
begin to scatter out during the afternoon especially over portions
of SW AR/N LA. Sfc ridging remains progged to nose into the region
Thursday as well, as it shifts SE into the Mid-South region Friday,
resulting in a comfortable return of cooler temps and lower RH's.
Mild afternoon temps and lower RH's should persist to round out the
new work week, before a warming trend commences Saturday as SSE low
level winds return on the backside of the retreating sfc ridge as it
enters the TN Valley/Gulf States. There is better model consensus
today in regards to flat ridging aloft building over the Srn Plains
next weekend, despite the presence of potential shortwave energy
dropping SE atop the ridge over OK/AR Saturday. Low level moisture
advection looks to remain too shallow to support even any isolated
convection, and thus have removed pops Saturday across the Nrn and
Wrn zones, although the moisture profile may be a bit deeper Sunday
with the next potential shortwave (per the ECMWF) rounding atop the
ridge along the Red River Valley. Thus, slight chance pops were
retained for E TX/SE OK/adjacent SW AR, as temps return to more
seasonal norms.

15

PREV DISCUSSION... /issued 128 PM CDT Sun May 9 2021/

UPDATE...

As of 1:15 PM CDT, the frontal boundary has just entered our
northernmost zones, and will gradually focus instability for
discrete storm initiation as it shifts southward. In coordination
with the SPC, Severe Thunderstorm Watch #157 has been issued for
most of the Ark-La-Tex until 9PM CDT. /16/

PREV DISCUSSION... /issued 1232 PM CDT Sun May 9 2021/

AVIATION...

For the 09/18Z TAF update, the VCTS/TSRA has already begun across
some western terminals and that trend will continue well through
the end of the period, MVFR cigs/vis will trend to IFR as the
frontal boundary slowly reaches our southern airspace by 10/10Z,
and post-frontal SHRA will linger through 10/12Z, especially in
eastern terminals. Winds will shift to northeasterly across most
of the airspace by the end of the period. /16/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  62  70  58  68 /  70  50  70  90
MLU  61  69  58  69 /  90  50  50  80
DEQ  53  67  53  62 /  10  30  60  70
TXK  55  65  55  63 /  40  30  70  80
ELD  54  66  53  64 /  70  40  60  70
TYR  61  70  58  68 /  40  40  70  90
GGG  62  70  57  68 /  60  50  70  90
LFK  68  80  64  74 /  70  60  50  80

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

12/16/15
Hazardous weather outlook, May 9, 12:02 PM CDT, 6 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1202 PM CDT Sun May 9 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-101100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1202 PM CDT Sun May 9 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will increase this afternoon across the
region, near and ahead of a cold front that will enter Northeast
Texas and Southwest Arkansas. The threat for severe weather will
increase as well for much of the region, with damaging winds,
large hail, and an isolated tornado or two possible. Locally heavy
rainfall will also be possible in the stronger storms, which may
lead to localized flash flooding. These storms should gradually
diminish across East Texas and North Louisiana late this evening
and overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

As the cold front continues to shift south into Lower East Texas
and North Louisiana south of the Interstate 20 corridor late
tonight, it should stall Monday over portions of Deep East Texas
and Central Louisiana, with overrunning atop the shallow front
contributing to additional periods of showers and a few
thunderstorms across the region through Wednesday. Periods of
moderate to heavy rainfall will be possible, especially Tuesday
and Tuesday night, which may lead to localized flooding. Isolated
strong storms also can not be ruled out, with hail and locally
gusty winds possible.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed this afternoon and
evening.

15

In the hours before

Local storm report, May 9, 5:16 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
516 PM CDT SUN MAY 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             2 W HOPE                33.67N 93.62W
05/09/2021  M1.00 INCH       HEMPSTEAD          AR   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED IN THE GUERNSEY
            COMMUNITY WEST OF HOPE.

&&

25
Special weather statement, May 9, 5:18 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
518 PM CDT Sun May 9 2021

TXZ149-152-165-092315-
Cherokee TX-Angelina TX-Nacogdoches TX-
518 PM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NACOGDOCHES...WESTERN
ANGELINA AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 615 PM CDT...

At 518 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Wells, or 11 miles north of Apple Springs, moving
southeast at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lufkin, Diboll, Hudson, Huntington, Wells, Pollok, Forest, Burke,
Redland, Clawson, Homer and Central.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
eastern and northeastern Texas.

LAT...LON 3110 9469 3111 9475 3115 9485 3123 9486
      3126 9490 3128 9488 3130 9490 3132 9490
      3134 9491 3134 9495 3138 9495 3142 9500
      3144 9500 3145 9505 3147 9506 3147 9509
      3149 9511 3157 9500 3140 9444 3109 9467
TIME...MOT...LOC 2218Z 307DEG 22KT 3139 9499

15
Local storm report, May 9, 5:35 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
535 PM CDT SUN MAY 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             5 SE HOPE               33.62N 93.53W
05/09/2021  M1.00 INCH       HEMPSTEAD          AR   AMATEUR RADIO

            QUARTER SIZE HAILED SE OF HOPE IN THE SHOVER
            SPRINGS AREA.

&&

25
Local storm report, May 9, 5:51 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
551 PM CDT SUN MAY 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     1 E NACOGDOCHES         31.61N 94.63W
05/09/2021                   NACOGDOCHES        TX   PUBLIC

            LARGE TREE DOWN ON PARK STREET BRINGING DOWN
            POWER LINES.

&&

25
Special weather statement, May 9, 5:59 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
559 PM CDT Sun May 9 2021

ARZ061-092345-
Nevada AR-
559 PM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEVADA COUNTY UNTIL
645 PM CDT...

At 559 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rosston, or 14 miles north of McNeil, moving east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rosston, Willisville, Cale, Mount Moriah, Young and Waterloo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Arkansas.

LAT...LON 3365 9311 3346 9311 3345 9312 3346 9322
      3344 9322 3347 9339 3366 9332
TIME...MOT...LOC 2259Z 278DEG 29KT 3356 9322

33
Special weather statement, May 9, 6:02 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
602 PM CDT Sun May 9 2021

LAZ012-013-018-019-100000-
Winn LA-Bienville LA-Natchitoches LA-Jackson LA-
602 PM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JACKSON...NORTH
CENTRAL NATCHITOCHES...SOUTHEASTERN BIENVILLE AND NORTHWESTERN WINN
PARISHES UNTIL 700 PM CDT...

At 602 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Jonesboro, moving east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jonesboro, Hodge, North Hodge, Dodson, East Hodge, Saline and
Friendship.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northwestern Louisiana. A Severe Thunderstorm Watch
also remains in effect until 100 AM CDT for north central and
northwestern Louisiana.

LAT...LON 3206 9301 3219 9301 3237 9249 3211 9243
TIME...MOT...LOC 2302Z 255DEG 24KT 3215 9293

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 3:30 PM CDTSpecial Weather StatementSHVNacogdoches45 min
May 9, 3:56 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches64 min
May 9, 3:59 PM CDTSevere Thunderstorm WarningSHVCherokee42 min
May 9, 4:26 PM CDTSevere Thunderstorm WarningSHVNacogdoches, San Augustine64 min
May 9, 4:50 PM CDTFlash Flood WarningSHVAngelina, Cherokee, Nacogdoches, San Augustine, Shelby12 hr
May 9, 5:09 PM CDTSpecial Weather StatementSHVWood66 min
May 9, 5:18 PM CDTSpecial Weather StatementSHVAngelina57 min
May 9, 5:28 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Sabine, San Augustine62 min
May 9, 6:58 PM CDTFlash Flood WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby10 hr
May 9, 12:30 PM CDTSpecial Weather StatementSHVBienville, Jackson45 min
May 9, 12:56 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita49 min
May 9, 1:24 PM CDTSpecial Weather StatementSHVClaiborne51 min
May 9, 6:02 PM CDTSpecial Weather StatementSHVJackson58 min
May 9, 6:31 PM CDTSpecial Weather StatementSHVOuachita44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.